# SDR N6WA2016F00029

- Difficulty date: November 26, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 27,609 hours, 19,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670342511
- Condition: Corroded
- Location: Bs 280
- Part time: 27,609 hours, 19,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT LOWER BULKHEAD WEB AFS 280.0 CORRODED, REF REO 670-53-11-591, REV A.  LT LOWER BULHEAD WEB PN 670-53-11-594-1.  RT LOWER BULKHEAD WEB, PN 670-53-11-594-2.
